BibTeX record journals/tc/Wang03

download as .bib file

@article{DBLP:journals/tc/Wang03,
  author    = {Dajin Wang},
  title     = {A Rectilinear-Monotone Polygonal Fault Block Model for Fault-Tolerant
               Minimal Routing in Mesh},
  journal   = {{IEEE} Trans. Computers},
  volume    = {52},
  number    = {3},
  pages     = {310--320},
  year      = {2003},
  url       = {http://dx.doi.org/10.1109/TC.2003.1183946},
  doi       = {10.1109/TC.2003.1183946},
  timestamp = {Tue, 22 Dec 2015 15:14:13 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tc/Wang03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}